These products are intended for sale to adults ONLY.
Please DO NOT enter the site if you are not of legal age to purchase tobacco related products in your countries state of origin.
Vaping might seem like a simple thing to handle, but it is a little bit trickier than you might anticipate. Many vapers choose a nicotine level that is a little too high or a little too low for their needs. When it is too low, there's a chance you might end up inhaling too much by vaping more often.
Dealing with this situation properly requires gauging when it is happening, understanding the problems it can cause, and doing what you can to fix it. While not an easy task, it is one that can be done with a little careful understanding of the situation.
Signs Your Level Is Too Low
So how do you know if your level is set a little too low? There are a few different ways to tell. The most common symptoms of low vaping e-liquid include the following:
If you believe that your e-liquid level is too low, it is important to get it adjusted immediately to avoid these problems. There are other problems that can occur, and as a result, these problems can actually be somewhat serious.
Possible Problems That Can Arise
While it might not seem like a big deal, low e-liquid levels can cause a series of problems by making it more difficult for you to get the proper amount of nicotine with each inhalation. As mentioned above, this can cause a lack of potency and even headaches, as you struggle to get the right amount of nicotine from each pull.
Thus, you're more likely to start hitting your e-cigarette, or MOD more often. While these devices are safe to use, using them too regularly can cause problems such as dizziness (from inhaling too often), confusion, and even nausea. That's why it is important to fix the problem quickly and efficiently.
Fixing The Problem
Managing this problem requires assessing how much e-liquid is in your tank and adjusting your settings to ensure you get a higher dose of nicotine with each use of your device.
This can be tricky because if you get a tank that’s too full or set your e-liquid inhalation rate too high, you can also cause problems, such as dizziness and heavy “buzzes” associated with your device.
A good idea is to go up to the next available level and try that one out for a while. If the symptoms of low e-liquid levels start to go away, you are probably okay. If they don't, it is time to go up to the next level. Going one level at a time helps you avoid using too much at once.
Comments will be approved before showing up.